I have been taking Synthroid 0.075 for about 2 years and have been experiencing dizziness lately It comes and goes and is very quick when it occurs. it has been going on now for about an hour occuring every 2-3 minutes. Comes and goes quickly. I am 52 yrs old and weigh 105 and good health otherwise. Could this be a new symptom of the hypothroid? I have not experienced this.
I have been on Synthroid at varying dosages (as high as 1.5) for hypothyroidism (Hashimotos), for over 30 years. I have never experienced dizziness from it. I have gotten dizzy from other medications though. If I had dizziness occurring that frequently, I would call my doctor ASAP, and/or my pharmacist, who seems to be very knowledgeable.
Don't wait too long to see if it goes away.
Good luck. June
I have recently had my thyroid removed. I have been taking synthroid for about 2 months. I have been feeling very dizzy lately so I went to the drug store to have my blood pressure tested. Sure enough it is high. In addition I have been freezing cold, I think I need my medicine adjusted. I hope you don't wait to long before checking with your doctor.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 1 answer
Posted 2 Jun 2014 • 3 answers
Hypothyroidism can affect your memory/thought process .Will taking synthroid help with that symptom?
Posted 3 Jan 2015 • 1 answer
Posted 27 Mar 2016 • 4 answers
Has anyone experienced overly-sensitive, hard breasts (not involving nipples) when taking Synthroid?
Posted 14 Jun 2016 • 1 answer